Core of projective dimension one modules

Alberto Corso, Claudia Polini, Bernd Ulrich

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

The core of a projective dimension one module is computed explicitly in terms of Fitting ideals. In particular, our formula recovers previous work by R. Mohan on integrally closed torsionfree modules over a two-dimensional regular local ring.

Original languageEnglish
Pages (from-to)427-433
Number of pages7
JournalManuscripta Mathematica
Volume111
Issue number4
DOIs
StatePublished - Aug 2003

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Core of projective dimension one modules'. Together they form a unique fingerprint.

Cite this